# SDR AALA20110426TUL12

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 GALLEY INBOARD TIE DOOR FITTING HAS CORROSION STATION 218 INBOARD OF NUMBER 4 SEAT TRACK.  INSTALLED NEW INBOARD FORWARD GALLEY MOUNT FITTING AT STATION 218 INBOARD OF NUMBER 4 SEAT TRACK PER AARD 51-10-00-5 AND CDK 2396 REVISION A.
